myCuteBullet

My Forum Comments

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: Urge to constantly take deep breaths from Adderall? #174870
    myCuteBullet
    Participant

    It took me a year to figure out that the shortness of breath from Adderall was caused by acid reflux which was exacerbated by the medication. I continued to have strange and uncomfortable side effects/symptoms that no doctor was able to explain. I stopped taking the medication for months but decided to try again after starting an acid reducing medication (Famotidine 10mg daily). I can now tolerate the medication. Oh, I also have to take choline with Adderall or I’ll get headaches and back/shoulder pain/tension. Just for the heck of it, maybe try some Famotidine and see if that helps. There is a lot doctor’s don’t know about acid reflux and the symptoms. I only ever had classic heartburn once.

Viewing 1 post (of 1 total)